# SDR DALA2020122304201

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLERS ON PASSENGER CREW DOOR 842 LOWER AFT SIDE AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED ROLLERS.  OPERATIONS CHECK GOOD.
